TU Darmstadt / ULB / TUbiblio

Lineshapes in coherent two-photon excitation

Halfmann, Thomas and Rickes, T. and Vitanov, Nikolay V. and Bergmann, Klaas (2003):
Lineshapes in coherent two-photon excitation.
In: Optics Communications, 220 (4-6), pp. 353-359. ISSN 00304018,
DOI: 10.1016/S0030-4018(03)01368-3,
[Article]

Item Type: Article
Erschienen: 2003
Creators: Halfmann, Thomas and Rickes, T. and Vitanov, Nikolay V. and Bergmann, Klaas
Title: Lineshapes in coherent two-photon excitation
Language: German
Journal or Publication Title: Optics Communications
Journal volume: 220
Number: 4-6
Divisions: 05 Department of Physics
05 Department of Physics > Institute of Applied Physics
05 Department of Physics > Institute of Applied Physics > Nonlinear Optics/Quantum Optics
Date Deposited: 02 Apr 2019 13:48
DOI: 10.1016/S0030-4018(03)01368-3
Official URL: https://doi.org/10.1016/S0030-4018(03)01368-3
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details